Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 12, Pages 1814–1832 (Mi zvmmf4078)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular Cauchy problems for sets of quasilinear equations with first-order partial derivatives

N. B. Konyukhova

Moscow

Full text: PDF file (1934 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:6, 139–151

Bibliographic databases:

UDC: 517.952
MSC: Primary 76P05; Secondary 76M99
Received: 26.11.1984

Citation: N. B. Konyukhova, “Singular Cauchy problems for sets of quasilinear equations with first-order partial derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 25:12 (1985), 1814–1832; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 139–151

Citation in format AMSBIB
\Bibitem{Kon85}
\by N.~B.~Konyukhova
\paper Singular Cauchy problems for sets of quasilinear equations with first-order partial derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 12
\pages 1814--1832
\mathnet{http://mi.mathnet.ru/zvmmf4078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=821715}
\zmath{https://zbmath.org/?q=an:0603.76079}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 6
\pages 139--151
\crossref{https://doi.org/10.1016/0041-5553(85)90024-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4078
  • http://mi.mathnet.ru/eng/zvmmf/v25/i12/p1814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Konyukhova, “Stable Lyapunov manifolds for autonomous systems of nonlinear ordinary differential equations”, Comput. Math. Math. Phys., 34:10 (1994), 1179–1195  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:144
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021